BibTeX record: journals/ijac/Humphries01

download as .bib file

@article{DBLP:journals/ijac/Humphries01,
  author    = {Stephen P. Humphries},
  title     = {Torsion-Free Quotients of Braid Groups},
  journal   = {{IJAC}},
  volume    = {11},
  number    = {3},
  pages     = {363--374},
  year      = {2001},
  url       = {http://dx.doi.org/10.1142/S0218196701000590},
  doi       = {10.1142/S0218196701000590},
  timestamp = {Mon, 12 Dec 2005 14:42:11 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijac/Humphries01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}